| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the x8-2t transducer failed the electrical safety test.The transducer was assiciated with an epiq cvx ultrasound system.There was no patient or user harm associated with this event.Philips has started an investigation and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed and determined the probe failed the electrical safety test because there were cuts in the i-tube that were a result of customer misuse.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.